# SDR AALA201612279014

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 14,997 hours, 2,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Unknown
- Location: L4 Door Slide
- Part time: 57,363 hours, 8,750 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS FAP SHOWS CHECK SLIDE PRESSURE ON THE L4 DOOR.  DOOR SLIDE PRESSURE IN OPERATIONAL LIMITS. CHECKS OK AT GAUGE ON SLIDE. REPLACED THE L4 DOOR ESCAPE SLIDE IAW TASK CARD 33L00025001 AND FAULT MESSAGE CLEARED.
